# SDR IPXA12572071

- Difficulty date: February 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN FUSELAGE FRAME BS 720, S15L DAMAGED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EA EO B757-5310-46272-A.
